# SDR CALA2025093009433

- Difficulty date: September 29, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 66,203 hours, 24,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A75029
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ZEE ANGLE LH LOCATED BETWEEN STA. 727H AND 727I HAS BEEN PUNCTURED (REF AAR N/R 99951087) REMOVED AND REPLACED AFT CARGO BAY ZEE ANGLE LH BETWEEN STA. 727H AND 727I PER SRM 51-40-02-0G-0 AND DWG#146A7500.
